# SDR RAIA201907090002

- Difficulty date: July 9, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT OUT HAS CORROSION AT FR 65 BELOW STR 16. REMOVED UPPER OPENING 'X' ANGLE, FWD (FR 65) SHEAR TIE, AND FWD CARGO DOOT TRACK. DE-RIVETED WEB ASSEMBLY FWD OF FRAME 65 TO ALLOW MOVEMENT FOR CUTTING FRAME 65. REMOVED ACCUPLEX BRACKETS / HDW. PICKED UP AND TRANSFERED HOLES ONTO NEW FR 65 SHEAR CLIP, SPLICED FR 65 AND PICKED UP HOLES ON NEW FR 65 PIECE. FABRICATED DOUBLERS FOR FR 65 SPLICE LOCATION. DRILLED, ALODINED & PRIMED. FABRICATED SHIM FOR USE BEHIND DOUBLER TO ALLOW PROPER RIG OF REPAIR COMPONENTS. BEGAN INSTALLATION OF REPAIR COMPONENTS. INSTALLED UPPER OPENING 'Z' ANGLE & RELATED BRACKETS. INSTALLED REPAIR. FILLET / EDGE SEAL STILL REQUIRES & 5 CHERRY RIVETS AT FRAME 62/UPPER 'Z' ANGLE INTERFACE. REMOVED FWD BAGGAGE DOOR MICROSWITCH TO FOM. APPLIED FILLET EDGE SEALANT & INSTALLED 5 CHERRY RIVET ON 'Z' ANGLE. INSTALLED BAGGAGE DOOR MICROSWITCH, OPS CHECK GOOD.
